# SDR DALA2025091006692

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,491 hours, 29,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1189453) CRACK ON UPPER/FWD HOLE AT S-18A WEB STA 727 RIGHT HAND AFT CARGO COMPARTMENT. CRACK ON UPPER/FWD HOLE AT S-18A WEB STA 727 RIGTH HAND AFT CARGO COMPARTMENT (REF. CARD 5311-01251-01B) WAS REPAIRED PER ER/A 628506-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PER PER PRI 628506-14 REV 5.
